Percolation on fuchsian groups
Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, p. 151-177
@article{AIHPB_1998__34_2_151_0,
     author = {Lalley, Steven P.},
     title = {Percolation on fuchsian groups},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {34},
     number = {2},
     year = {1998},
     pages = {151-177},
     zbl = {0911.60084},
     mrnumber = {1614583},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1998__34_2_151_0}
}
Lalley, Steven P. Percolation on fuchsian groups. Annales de l'I.H.P. Probabilités et statistiques, Volume 34 (1998) no. 2, pp. 151-177. http://www.numdam.org/item/AIHPB_1998__34_2_151_0/

[1] A. Beardon, The Geometry of Discrete Groups, Springer-Verlag, 1983, NY. | MR 698777 | Zbl 0528.30001

[2] I. Benjamini and O. Schramm, Percolation beyond Zd: many questions and a few answers. Electr. Comm. Probab., Vol. 1, 1996, pp. 71-82. | MR 1423907 | Zbl 0890.60091

[3] R. Burton and M. Keane, Density and uniqueness in percolation. Comm. Math. Phys., Vol. 121, 1989, pp. 501-505. | MR 990777 | Zbl 0662.60113

[4] M. Dehn, Ueber unendliche diskontinuierliche Gruppen. Math. Annalen, Vol. 71, 1911, pp. 116-144. | JFM 42.0508.03 | MR 1511645

[5] M. Dehn, Transformation der Kurven auf zweiseitigen Flaschen. Math. Annalen, Vol. 72, 1912, pp. 413-421. | JFM 43.0571.03 | MR 1511705

[6] S. Katok ,Fuchsian Groups, University of Chicago Press, 1992. | MR 1177168 | Zbl 0753.30001

[7] S. Lalley and T. Sellke, Hyperbolic branching Brownian motion. To appear in Probability Theory & Related Fields, 1996. | Zbl 0883.60092

[8] S. Lalley and T. Sellke, Limit set of a weakly supercritical contact process on a homogeneous tree. To appear in Annals of Probability, 1998. | MR 1626499 | Zbl 0937.60093

[9] J. Lehner, A Short Course in Automorphic Forms. Holt, Rinehart, and Winston, 1966. | MR 201637 | Zbl 0138.31404

[10] T. Liggett, Multiple transition points for the contact process on the binary tree, Annals of Probability, Vol. 24, 1996. | MR 1415225 | Zbl 0871.60087

[11] W. Magnus, Noneuclidean Tessellations and their Groups, Academic Press, 1974. | MR 352287 | Zbl 0293.50002

[12] W. Magnus, A. Karrass and D. Solitar, Combinatorial Group Theory, Wiley & Sons, 1966.

[13] C.M. Newman and L. Schulman, Infinite clusters in percolation models. J. Statistical Ph., Vol. 26, 1981, pp. 613-628. | MR 648202 | Zbl 0509.60095

[14] R. Pemantle, The contact process on trees. Annals of Probability, Vol. 20, 1992, pp. 2089-2169. | MR 1188054 | Zbl 0762.60098

[15] A. Selberg, On discontinuous groups in higher dimensional symmetric spaces. Int. Colloq. Function Th., Tata Institute, 1960. | MR 130324 | Zbl 0201.36603

[16] A. Stacey, The existence of an intermediate phase for the contact process on trees. Annals of Probability, Vol. 24, 1996. | MR 1415226 | Zbl 0878.60061